# SDR C2XA10IA160

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 24,163 hours, 23,220 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 366927001
- Part serial: 115
- Condition: Defective
- Location: Cockpit
- Part time: 25,999 hours, 24,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRP - FLIGHT 2894, DURING CLIMB THE CREW REPORTED THAT THE NUMBER ONE FUEL QUANTITY INDICATOR DASHED OUT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FUEL QUANTITY REPEATER OPERATIONALLY TESTED THE FUEL QUANTITY WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
